Yes, it is very possible for you to get the sore throat because of the use of the eye drops. As we know, the nerves in the body are interlinked. The eye drops will come in through the nose to the throat part. You could just drink some water to light the taste. That is OK. In addition, you should put the suitable amount of the eye drops in the eyes which will avoid such happening.
Well, yes, it is possible to have sore throat, when you use eye drops. But on the other hand, there are many types of prescription eye drops. And some of them do not have side effects, while others can lead to some problems. For example, according to some researches, Chloramphenicol eye drops can lead to a lot of troublesome or annoying side effects. First, you should know that sore throat may occur while using the drops. Also, fever, changes to their skin, rash or an increase in bruising can happen too. So just be careful.
Yes, it is possible to have sore throat from eye drops. Eye drops are usually saline-containing drops. With different usage, it contains different medication, such as steroids, antihistamines, sympathomimetics, or topical anesthetics. In some drops, there is no other medication, because it is used as lubrication or tear-replacing solution. No matter what kind of medication it has, it is far less harmful to people than oral medications. There are some minor side effects that might happen, rarely but possibly. Besides of lubrication and tear-replacing, most eye drops are used to reduce infections or inflammations. Generally speaking, steroid or antibiotic eye drop is the most common eye drops that we used. Just instill it as the doctor prescribed, and there should be nothing to worry about. The eye drops might give your eyes a little stimulation feeling at the very first time lasting for only a few seconds. If this stinging stays and even tends to be worse, you need to contact your doctor at once. Eye drops with chloramphenicol might cause soar throat, easily bleeding, fever or bruising, which you need to tell your doctor right away. It might cause allergy too, althought it is really rare case. Symptoms of allergy include rash, difficulty of breathing, swelling, and itching. After all, side effects and allergy from eye drops are not very common. Sufficient and clear communication with your doctor of your medical history would reduce the risk.